# SDR USAA020243

- Difficulty date: June 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horiz Stab
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STIFFENER ANGLE CRACKED 1.5 INCHES LONG, LEFT HORIZONTAL STAB REAR SPAR ELEVATOR STATION 221.50.  NEW STIFFENER REPLACED AND DOUBLER PER SRM 55-10-10 AND EA 74155.  (M)
